Facebook Instagram Twitter RSS Feed Back to top

Conditional associativity in orthomodular lattices

In: Mathematica Slovaca, vol. 67, no. 3
Jeannine J. M. Gabriëls
Rok, strany: 2017, 573 - 584
Kľúčové slová:
orthomodular lattice, commutation relation, free orthomodular lattice, Beran's numbers
O článku:
For orthomodular lattices the word problem is still not decided, an important obstacle is the lack of distributivity. But also the absence of the associativity law for operations other than the lattice operations meet and join causes difficulties. In this paper we treat some aspects of associativity in orthomodular lattices. There are six out of 96 orthomodular operations which are associative. We search for orthomodular lattice operations which fulfil the associative identity under some conditions. Specifically we assume that some arguments commute and identify, for each operation, sufficient conditions under which a triple of elements fulfils the respective associativity identity.
Ako citovať:
ISO 690:
Gabriëls, J. 2017. Conditional associativity in orthomodular lattices. In Mathematica Slovaca, vol. 67, no.3, pp. 573-584. 0139-9918. DOI: https://doi.org/10.1515/ms-2016-0291

Gabriëls, J. (2017). Conditional associativity in orthomodular lattices. Mathematica Slovaca, 67(3), 573-584. 0139-9918. DOI: https://doi.org/10.1515/ms-2016-0291
O vydaní:
Publikované: 27. 6. 2017